# SDR WX0A2018070573345

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 38,447 hours, 31,532 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE FA'S IN THE REAR OF THE CABIN SMELLED A CHEMICAL TYPE ODOR.  APU WAS OFF.  FOUND SOURCE TO BE AFT GALLEY LAV EXTRACT FAN.  MX PLACED FAN ON MEL.
